# SDR DALA2021030101123

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pax Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR BEAM STA 377 BTW LBL 10 TO LBL 24 AND LBL 51 TO LBL 54 AT PAX CABIN FLOOR STRUCTURE. REPAIRED PER ERA 481634-14. (LP 1732084)
